# SDR AALA202209209646

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 70,155 hours, 26,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2317
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 68,531 hours, 26,048 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
